Posted by: Kris | 2011-05-11

MAP, 2 weeks delay and sore breasts

Hi Guys,
Please help... About a month ago an accident happened, condom broke and i took a monring after pill within 48hrs. i know that some of the side effects is delay period cycle but mine is 2weeks late and my breasts ussually gets sore round about the time for my periods but now instead of them coming i''''ve had sore breasts since. This is not the first time i''''ve take MAP but these side effects are new. Any ideas what could be the problem or i should just sit back and wait i''''m stressing fornothing.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


I suggest that you ask your doctor to do a blood test to exclude pregnancy to set your mind at ease.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Kris | 2011-05-12

Thanx Doc, will do.

Reply to Kris

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.